# SDR MALA030350

- Difficulty date: July 29, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hose
- Condition: Broken
- Location: Pax O2 Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION OF FLIGHT NR 2994,  PAX O2 BOTTLE HOSE BROKEN.  MAINTENANCE CUT END AND REATTACHED TO O2 BOTTLE.
